# SDR 20000605SH027

- Difficulty date: November 12, 1999
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1130021089
- Part serial: 5202
- Condition: Inoperative
- Location: Gearbox Oil
- Part time: 9 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH INOPERATIVE.  WARNING LIGHT COMES ON WITH NORMAL MGB OIL PRESSURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
